| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Itching Sensation (1943)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, following the intraocular lens (iol) implant procedure, consumer's eyes have been itching ever since.The patient is very reactive to all products derived from corn and needs to know if any corn derived materials are used in the manufacturing of these lenses.The patient cannot even get relief from ketotifen eyedrops.Additional information has been requested.